# SDR FDEA201206262350

- Difficulty date: June 26, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH INBD FLAP ASSY OTBD HINGE PIVOT BEARING REMOVED.  FOUND FORWARD HINGE PIVOT HOLE INBD SPOT FACE CORROSION.  REMOVED CORROSION AND FOUND WITHIN LIMIT IAW CMM 57-44-07, REV 56, ORIGINAL THICKNESS: 0.486",  MATERIAL REMOVED :0.017", REMAINING THICKNESS: 0.469", MINIMUM THICKNESS LIMIT: 0.450".   REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 115.
